# SDR AALA20090424TUL37

- Difficulty date: April 17, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 69,027 hours, 31,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FWD SIDE VERTICAL STIFFENER CRACKED BELOW LONGERON ONE.  INSTALLED ALL FASTENERS IN DOUBLER PER SRM 51-30-05.  DOUBLER REPAIR MADE PER SRM 53-01-00.
